# SDR VTZA990192

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Part number: 860D10018
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7804 - ORD-CRW - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AND DIVERTED TO CVG DUE TO FLAP FAIL MESSAGE ON EICAS.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP COMPUTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
